Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Meromorphic annular functions

Joseph Warren

Vol. 38 (1971), No. 2, 559–564
Abstract

The purpose of this paper is to present a definition of meromorphic annular functions which includes the definition of holomorphic annular functions. Several equivalent conditions for meromorphic annular functions are given.

Mathematical Subject Classification
Primary: 30A72
Milestones
Received: 19 August 1970
Published: 1 August 1971
Authors
Joseph Warren